User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Escobar, M.; Hieber, P.; Scherer, M. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Efficiently pricing double barrier derivatives in stochastic volatility models 
Abstract:
Imposing a symmetry condition on returns, Carr and Lee [2009] show that (double) barrier derivatives can be replicated by a portfolio of European options and can thus be priced using fast Fourier techniques (FFT). We show that prices of barrier derivatives in stochastic volatility models can alternatively be represented by rapidly converging series, putting forward an idea by Hieber and Scherer [2012]. This representation turns out to be faster and more accurate than FFT. Numerical examples and...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Review of Derivatives Research 
Journal listet in FT50 ranking:
nein 
Year:
2014 
Journal volume:
17 
Journal issue:
Pages contribution:
191–216 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
versions